Sharp error bounds for the trapezoidal rule and Simpson's rule.
Cruz-Uribe, D.; Neugebauer, C.J.
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only] (2002)
- Volume: 3, Issue: 4, page Paper No. 49, 22 p., electronic only-Paper No. 49, 22 p., electronic only
- ISSN: 1443-5756
Access Full Article
topHow to cite
topCruz-Uribe, D., and Neugebauer, C.J.. "Sharp error bounds for the trapezoidal rule and Simpson's rule.." JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only] 3.4 (2002): Paper No. 49, 22 p., electronic only-Paper No. 49, 22 p., electronic only. <http://eudml.org/doc/123201>.
@article{Cruz2002,
author = {Cruz-Uribe, D., Neugebauer, C.J.},
journal = {JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]},
keywords = {numerical integration; trapezoidal rule; Simpson's rule},
language = {eng},
number = {4},
pages = {Paper No. 49, 22 p., electronic only-Paper No. 49, 22 p., electronic only},
publisher = {Victoria University, School of Communications and Informatics},
title = {Sharp error bounds for the trapezoidal rule and Simpson's rule.},
url = {http://eudml.org/doc/123201},
volume = {3},
year = {2002},
}
TY - JOUR
AU - Cruz-Uribe, D.
AU - Neugebauer, C.J.
TI - Sharp error bounds for the trapezoidal rule and Simpson's rule.
JO - JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]
PY - 2002
PB - Victoria University, School of Communications and Informatics
VL - 3
IS - 4
SP - Paper No. 49, 22 p., electronic only
EP - Paper No. 49, 22 p., electronic only
LA - eng
KW - numerical integration; trapezoidal rule; Simpson's rule
UR - http://eudml.org/doc/123201
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.